Über ein Störungsproblem für partielle Differentialgleichungen.

Heinz-Otto Kreiss

Mathematische Zeitschrift (1963)

  • Volume: 81, page 35-45
  • ISSN: 0025-5874; 1432-1823

How to cite


Kreiss, Heinz-Otto. "Über ein Störungsproblem für partielle Differentialgleichungen.." Mathematische Zeitschrift 81 (1963): 35-45. <http://eudml.org/doc/170136>.

author = {Kreiss, Heinz-Otto},
journal = {Mathematische Zeitschrift},
keywords = {partial differential equations},
pages = {35-45},
title = {Über ein Störungsproblem für partielle Differentialgleichungen.},
url = {http://eudml.org/doc/170136},
volume = {81},
year = {1963},

AU - Kreiss, Heinz-Otto
TI - Über ein Störungsproblem für partielle Differentialgleichungen.
JO - Mathematische Zeitschrift
PY - 1963
VL - 81
SP - 35
EP - 45
KW - partial differential equations
UR - http://eudml.org/doc/170136
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.